Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The solution of triangularly connected decomposable form equations

Author: N. P. Smart
Journal: Math. Comp. 64 (1995), 819-840
MSC: Primary 11Y50; Secondary 11D41, 11D61
MathSciNet review: 1277771
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is given to solve the equations of the title. It generalizes an earlier algorithm to solve discriminant form equations. An application is given to finding curves of genus 2 with good reduction outside a given finite set of primes and Weierstrass points in given number fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y50, 11D41, 11D61

Retrieve articles in all journals with MSC: 11Y50, 11D41, 11D61

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society